Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On an accelerated overrelaxation iterative method for linear systems with strictly diagonally dominant matrix


Author: M. Madalena Martins
Journal: Math. Comp. 35 (1980), 1269-1273
MSC: Primary 65F10
MathSciNet review: 583503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a linear system $ Ax = b$ of n simultaneous equations, where A is a strictly diagonally dominant matrix. We get bounds for the spectral radius of the matrix $ {L_{r,\omega }}$, which is accociated with the Accelerated Overrelaxation iterative method (AOR).

Sufficient conditions for the convergence of that method will be given, which improve the results of Theorem 3, Section 4 of [2], applied to this type of matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0583503-4
PII: S 0025-5718(1980)0583503-4
Article copyright: © Copyright 1980 American Mathematical Society